# SDR SWAA2019080635634

- Difficulty date: August 1, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 61,340 hours, 36,067 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 5A3307
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR MANUAL SLIDE PULL TAG PROTRUDED FROM GIRT BAR.      SECURED PULL FLAP TO VELCRO PER SIP.
